# SDR DALA13053856812

- Difficulty date: October 18, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 49,435 hours, 13,898 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1280, FRAME WAS FOUND GOUGED AT SEVERAL LOCATIONS BETWEEN S9-15R.  A NEW FRAME SEGMENT WAS SPLICED IN  BETWEEN S9-10R IAW ER/A 519273-14.
